# SDR ASAA2021082635798

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 40,299 hours, 14,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ASSOCIATED WITH M1676 DO NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE TURNED ON. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1676 AND TEST GOOD IAW B737-800 AMM 33-51-06-960-806.
